# SDR 0203049952

- Difficulty date: August 8, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- Aircraft time: 93,204 hours, 77,923 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During HCK in DHN, the rear spar chord was found cracked. Repaired per EA 99-131324
